# SDR ASOA201101891

- Difficulty date: October 7, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 18,378 hours, 17,174 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 20 DEGREES PRIOR TO LANDING. COMPLIED WITH QRH. LANDED WITHOUT INCIDENT (EMERGENCY DECLARED AS A PRECAUTION) R & R BRAKE POSITION SENSOR IAW AMM 27-51-10, AIC REF 27-51-00 ITEM 10G.  R & R SKEW DETECTION UNIT IAW AMM 27-51-15, REF 27-51-15 ITEM 5.   R & R RT NR 4 FLEX DRIVE SHAFT IAW AMM 27-53-10, REF 27-53-00 ITEM 20C. RIG AND OPS CHECKED GOOD.  COMPLIED WITH EC/TC AD 2009-06-12 ON W/O 220906.
